# SDR SWI2025F00639

- Difficulty date: December 3, 2021
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N689SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10263
- Aircraft time: 21,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 565 AT L STR25 TO R STR25 THERE ARE SEVERAL AREAS OF CORROSION (MARKED WITH RED DOTS) ON AFT SIDE OF FRAME   (FILED CLOSED)REMOVED CORROSION @ F.S. 565@ STR 25L TO STR 25R IAW MHI RJ REO # 670-53-31-874 REV -- DATED 5/2/2024. SEE ATTACHED FORM VF4 FOR WORK PERFORMED.
